The Annals of Mathematical Statistics

Generating Exponential Random Variables

G. Marsaglia

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 32, Number 3 (1961), 899-900.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704984

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704984

Mathematical Reviews number (MathSciNet)
MR130091

Zentralblatt MATH identifier
0127.09101

Citation

Marsaglia, G. Generating Exponential Random Variables. Ann. Math. Statist. 32 (1961), no. 3, 899--900. doi:10.1214/aoms/1177704984. http://projecteuclid.org/euclid.aoms/1177704984.


Export citation